MAUDE Adverse Event Report: BIOMET 3I NANOTITE TM TAPERED CERTAIN PREVAIL IMPLANT 6/5 X 10MM; DENTAL IMPLANT

BIOMET 3I NANOTITE TM TAPERED CERTAIN PREVAIL IMPLANT 6/5 X 10MM; DENTAL IMPLANT
Model Number NIITP6510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932)
Date of Event 03/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient weight: not provided.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that implant was removed due to peri-implantitis at tooth location 15.Inflammation was also reported.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The following sections have been updated: d9: device available for evaluation change ¿no' to yes.
 
Additional Manufacturer Narrative
Zimmer biomet complaint cmp-(b)(4).A device history record review was performed and no related deviations or nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there were no additional related complaints for this product lot.The following sections have been updated: h6: evaluation codes h10: additional narrative.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
NANOTITE TM TAPERED CERTAIN PREVAIL IMPLANT 6/5 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11941773
Report Number0001038806-2021-00940
Device Sequence Number4226979
Product Code DZE
UDI-Device Identifier00844868011026
UDI-Public(01)00844868011026(17)210601(10)2016051140(241)NIITP6510
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/01/2021
Device Model NumberNIITP6510
Device Catalogue NumberNIITP6510
Device Lot Number2016051140
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer09/09/2021
09/09/2021
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date09/21/2021
09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR